# SDR QXEA200702011

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,797 hours, 1,723 cycles
- Engine: Pwc PW150A
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2461, NR1 DC GENERATOR CAUTION LIGHT ILLUMINATED. RETURNED TO THE GATE. MAINTENANCE PLACED THE SYSTEM ON MEL 24-30-6. AIRCRAFT RETURNED TO SERVICE.
